MathSciNet Relay Station
MathSciNet bibliographic data
MR15548 (7,436f) 42.4X
Kac, M. On the distribution of values of sums of the type $\sum f(2\sp k t)$. Ann. of Math. (2) 47, (1946). 33–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement